Herpetiform pemphigus induced by D-penicillamine in a patient with HLA B8

S. Weltfriend, A. Ingber, M. David, M. Sandbank

Research output: Contribution to journalArticlepeer-review

Abstract

A 57-year-old patient with rheumatoid arthritis, who was being treated with D-penicillamine, developed a bullous eruption 2 months after the onset of treatment. On the basis of the clinical, histological and immunofluorescent findings, the diagnosis of herpetiform pemphigus was made. The eruptions disappeared within 2 weeks after the discontinuation of D-penicillamine treatment. During the 16-month follow-up period there was no recurrence. It is noteworthy that a patch test with potassium iodide was positive and that testing for HLA antigens revealed HLA B8, A1, A2, and BW39.

Original languageEnglish
Pages (from-to)587-588
Number of pages2
JournalHautarzt
Volume39
Issue number9
StatePublished - 1988
Externally publishedYes

Fingerprint

Dive into the research topics of 'Herpetiform pemphigus induced by D-penicillamine in a patient with HLA B8'. Together they form a unique fingerprint.

Cite this